# SDR SWAA2015092944379

- Difficulty date: September 2, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT CORRODED, BETWEEN BS 400 - 420, STRINGER 24R.  R & R SUPPORT IAW SRM.
